MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MODULAR DUAL MOBILITY INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

STRYKER ORTHOPAEDICS-MAHWAH MODULAR DUAL MOBILITY INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Model Number 626-00-48G
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aspiration/Inhalation (1725); Hematoma (1884)
Date of Event 07/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: device name: tridentii tritanium multi 60g; cat#:709-04-60g; lot#: 72960101a.Device name: 6.5mm low profile hex screw 30mm; cat#: 7030-6530; lot#: 35ph.Device name: 6.5mm low profile hex screw 20mm; cat#: 7030-6520; lot#: 3m6a.Device name: restoration adm x3 ins 28/54; cat#: 1236-2-854; lot#: 73115601.Device name: 6.5mm low profile hex screw 20mm; cat#: 7030-6520; lot#: 6gla.Device name: 6.5mm low profile hex screw 35mm; cat#: 7030-6535; lot#: 3j2a.Device name: c-taper cocr lfit head 28mm/+5; cat#: 06-2805 ; lot#: p24py0.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
Based on medical review: "on exam a large subcutaneous hematoma/ seroma was noted, and it was aspirated for 200 cc of bloody fluid.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event an event regarding patient factors involving a mdm liner was reported.The event was not confirmed.Method & results -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remained implanted -medical records received and evaluation: a review of the provided medical information by a clinical consultant indicated: instability of the hip was confirmed as was the revision surgery.The cause for the instability may be better assessed with review of sequential x-rays to evaluate the position of the acetabular component and changes thereof.Obtaining the implant may provide insight into the mechanism of failure of the polyethylene and failure of the cup to in-grow.-product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that a large subcutaneous hematoma/ seroma was noted, and it was aspirated for 200 cc of bloody fluid.The exact cause of the event could not be determined because insufficient information was provided.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
MODULAR DUAL MOBILITY INSERT
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10611776
Report Number0002249697-2020-02024
Device Sequence Number13562325
Product Code LZO
UDI-Device Identifier04546540666031
UDI-Public04546540666031
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K103233
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number626-00-48G
Device Catalogue Number626-00-48G
Device Lot Number72885801
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/07/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date11/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient Weight71